Skip to main content
Article
Pyridoxine toxicity: Report of a case
Journal of the American Osteopathic Association
  • A. Vasile
  • R. Goldberg
  • Bruce Kornberg, Philadelphia College of Osteopathic Medicine
Document Type
Article
Publication Date
1-1-1984
Disciplines
Abstract
Pyridoxine (vitamin B 6) is being widely prescribed for a variety of clinical entities, but there is little information in the literature regarding the safe use of the compound. A case report of megadose therapy resulting in toxicity is presented. The clinical and animal model research that has been performed on pyridoxine is reviewed, and the role of pyridoxine as a neurotoxin is explored for both the peripheral and central nervous system.
Comments

This article was published in Journal of the American Osteopathic Association, Volume 83, Issue 11, Pages 790-791.

The published version is available at http://jaoa.org/article.aspx?articleid=2097847.

Copyright © 1984.

Citation Information
A. Vasile, R. Goldberg and Bruce Kornberg. "Pyridoxine toxicity: Report of a case" Journal of the American Osteopathic Association Vol. 83 Iss. 11 (1984) p. 790 - 791
Available at: http://works.bepress.com/bruce_kornberg/4/